# SDR U2RA2012032148601

- Difficulty date: March 13, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757*
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5416
- Condition: Corroded
- Location: Bs 1325
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM ZEE CHANNELS ARE CORRODED UNDER NUTPLATES AT BS 1325, BTW RBL 10 & LBL 15.
